# SDR ASOA201201131

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1015 S5-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT S5-19R, FS 1015 HAS CORROSION. REMOVED CORRODED ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLE SRM 51-42-06-001-001A-01.
